MAUDE Adverse Event Report: COLOPLAST A/S RESTORELLE  Y; SURGICAL MESH

COLOPLAST A/S RESTORELLE  Y; SURGICAL MESH
Model Number 5208102400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Erosion (1750); Foreign Body Reaction (1868); Pain (1994); Perforation (2001); Scar Tissue (2060); Distress (2329); Depression (2361); Neuralgia (4413); Paresthesia (4421); Unspecified Kidney or Urinary Problem (4503); Dyspareunia (4505); Sexual Dysfunction (4510); Unspecified Tissue Injury (4559); Fecal Incontinence (4571); Urinary Incontinence (4572)
Type of Reportable Event Serious Injury
Event or Problem Description
As reported to coloplast, though not verified, the legal representative stated sustained permanent pain, perforation, disability, impairment of mobility, impairment of sexual function, impairment of bowel and bladder function, chronic inflammation, chronic foreign body reaction, entrapment, aggravation, irritation and/or compression of her obturator, pudendal and/or ilioinguinal nerve which in turn damaged and aggravated the surrounding soft tissues.As a result, the patient also experienced paresthesia, depression, and emotional distress.The patient experienced erosion, dyspareunia, neuromuscular pain, pudendal neuralgia, disabling pelvic pain, abdominal pain, groin pain, recurrence of incontinence, oration, vaginal scarring and has undergone medical treatment.
 
Additional Manufacturer Narrative
Coloplast has not been provided any corroborating evidence to verify the information contained in this report.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
Additional information received on 10/31/2022 provided the following: (b)(6) 2019 vaginal pain, difficulty with defecation.(b)(6) 2021 pudendal neuralgia, worsening pain.(b)(6) 2020 pelvic pain, dyspareunia; bacterial vaginosis.(b)(6) 2021 mesh erosion noted at the site of the sling and midurethra (obtryx sling) dehiscence of the vaginal cuff with mesh 3-4 cm open from the vaginal cuff (restorelle y).(b)(6)2021 large mesh erosion noted from vaginal cuff with dehiscence, 6cm vaginal cuff pelvic pain, difficulty voiding, dyspareunia.(b)(6) 2021 vaginal cuff tenderness radiated near the clitoral area.(b)(6) 2021 levator muscle spasm ¿ pudendal nerve block.
 
Additional Manufacturer Narrative
Lot number: 1392084 - the lot number was reviewed for complaint trend, nonconforming report and capa.

Brand Name
RESTORELLE  Y
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
Manufacturer (Section G)
COLOPLAST MANUFACTURING US, LLC
1601 west river road north
minneapolis MN 55411
Manufacturer Contact
usbes brian e schmidt
1601 west river road north
minneapolis, MN 55411
8007880293
MDR Report Key15418837
Report Number2125050-2022-00919
Device Sequence Number17780673
Product Code OTO
UDI-Device Identifier05708932553773
UDI-Public05708932553773
Combination Product (Y/N)N
PMA/510(K) Number
K112322
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5208102400
Device Catalogue Number501420
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/18/2022
Supplement Date Received by Manufacturer10/31/2022
Initial Report FDA Received Date09/14/2022
Supplement Report FDA Received Date11/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown